# SDR SWAA2021062368909

- Difficulty date: May 2, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB BS 747-767 RBL24 WL157; UNDERNEATH SIDEWALL PANEL SUPPORT BAFFEL HAS CORROSION. / NO ALLOWABLE DAMAGE FOUND FOR THIS PART IN B737-700 SRM. REPAIR BY REPLACEMENT IAW SRM 51-10-02; PARA 9C. REMOVED DAMAGED PART IAW SRM 51-40-02. LOCATED; DRILLED AND INSTALLED A NEW BAFFEL IAW SRM 51-40-05 AND DWG 146A7500 REV:- BS 747-767 RBL 24; W/L 157
